# SDR SWAA2023113013077

- Difficulty date: October 21, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS986.5 AT RBL43 AND WL208.1 AT AFT GALLEY AREA 2023-650085<[01] TOOL USED EDDY CURRENT EQUIPMENT PN:NORTEC 600D; SN: 60007161486; DUE DATE: 20-JUL-24;[02] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 210138503 AND DUE DATE: 21-JUL-24.;[03] PERFORMED PERMANENT REPAIR LOC ON FLOOR BEAM BS986.5 AT RBL43 AND WL208.1 AT AFT GALLEY AREA I.A.W SRM 53-70-51-2R-6 REPAIR 6.SEE INDIVIDUAL SIGN OFFS BELOW.;[04] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
